# SDR DALA2025060904377

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 59,959 hours, 27,716 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP0 5652 C/W PRI/ERA 626959-14, REV ORIG. / PRI 626959-14, REV 0. CORRECTIVE ACTION: COMPLIED WITH PRI/ERA 626959-14, REV ORIG. / PRI 626959-14, REV 0. (1012782)
